# SDR CA980922016

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 30,499 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED RUDDER OSCILLATION AT 12,000 FEET.  OSCILLATION STOPPED DURING DESCENT AT 165 KNOTS.  PROBLEM TRACED TO YAW DAMPER SYSTEM.  YAW DAMPER ACTUATOR SECONDARY COIL FOUND OPEN IN LVDT UNIT THAT IS INTEGRAL TO ACTUATOR.  PART TC:  43,122.
